# SDR R61A201801260212

- Difficulty date: January 26, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Part time: 21,361 hours, 15,070 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE AFT CABIN FLOOR GUSSET PLATE, AT FRAME 90, RBL 23.   REPAIRED THE GUSSET IAW ETD2018-170-012157.
